NAPS Forum
http://pmsforum.co.uk/

Citalopram
http://pmsforum.co.uk/viewtopic.php?f=9&t=151
Page 1 of 1

Author:  dawn [ Mon Sep 23, 2013 9:23 am ]
Post subject:  Citalopram

Hi I've been on 20mg Citalopram for about 3 years now and it has been very successful in reducing my severe 2 week long pms to a couple of days of irritability. However in recent months I have been noticing the old angry me resurfacing and this last month I lost my temper big time on a couple of occasions, reminding me of how I used to be. Do you think I have got used to the level of Citalopram and should ask for an increase? But will I then in a few more years need another increase, and then another? I don't think I want to simply keep increasing the dose. Does anyone have any experience of this happening and what did you do?

Thanks in anticipation :)

Page 1 of 1 All times are UTC
Powered by phpBB © 2000, 2002, 2005, 2007 phpBB Group
http://www.phpbb.com/